# SDR IPXA2023070577973

- Difficulty date: June 8, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 29,542 hours, 19,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: THE R/H CUSP WEB AT STA 1674 HAS EXFOLIATING CORROSION TREATED AND PRIMED NEW RETAINER IAW SRM 51-20-01. INSTALLED NEW RETAINER IAW SRM 51-40-02-0G PARAGRAPH 4. VERIFIED NEW RETAINER INSTALLED JOB COMPLETE.  REVIEWED
